# SDR SWAA2020033022188

- Difficulty date: March 4, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** COCKPIT FLOOR STA 259; WL 208; LBL 10 TO RBL 8 TOP AFT FLOOR BEAM CHORD TOP SURFACE CORRODED. / REPAIRED CORROSION ON BS259.5 AFT CHORD LBL20-RBL20 WL208 AS PER EA# 1-753-36775 REV IR AND ER# 20-02074 REV IR.
